# SDR SIMA2020060127002

- Difficulty date: May 27, 2020
- Submitted: June 1, 2020
- Operation: Air carrier
- Aircraft: N908AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500897
- Aircraft time: 36,994 hours, 32,029 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT EXTERNAL EMERGENCY AFT LIGHT IS INOPERATIVE.  REMOVED AND REPLACED RT EXTERNAL EMERGENCY AFT LIGHT LAMP IAW AMM 33-50-10.  OPERATIONAL CHECK GOOD.
